# SDR ASOA201000562

- Difficulty date: April 12, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1015-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR WEB HAS CORROSION IN MULTIPLE LOCATIONS FROM APPROX FS1015 TO 1088.2.   COMPLIED WITH STEPS 4 &5 OF REO 670-53-61-586 5. DISPOSITION OF THE CORROSION DAMAGED TO FLOOR SIDE BEAM IS COMPLETE IAW REO670-53-61-586 AND MEETS WITH ALL ITS REQUIREMENTS.
